Skip to Main content Skip to Navigation
Journal articles

Exploratory study of the three-dimensional morphological variation of the jaw associated to teeth loss

Document type :
Journal articles
Complete list of metadatas

https://hal-amu.archives-ouvertes.fr/hal-02562623
Contributor : Audrey Isoardi <>
Submitted on : Monday, May 4, 2020 - 6:50:58 PM
Last modification on : Tuesday, September 29, 2020 - 2:38:36 PM

Identifiers

Collections

Citation

Michel Behr. Exploratory study of the three-dimensional morphological variation of the jaw associated to teeth loss. Journal of Stomatology, Oral and Maxillofacial Surgery, Elsevier Masson, 2019, 120 (6), pp.523-528. ⟨10.1016/j.jormas.2019.03.009⟩. ⟨hal-02562623⟩

Share

Metrics

Record views

25